# SDR FDEA201612174489

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 38,358 hours, 21,049 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 83010152
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 310, AUTOPILOT 1 ENGAGED, WITH NO WARNING THROTTLES ADVANCED TO   FWD STOP, A/S ON CAPT SIDE INDICATED 87 KTS, SPD LIM FLG DISPLAYED, ECAM  DISPLAYED "FWD TRANSFER ONLY"  NO OTHER ECAM INFO.FOLLOWED QRH FOR ADC SINGLE   FAILURE.   REMOVED AND REPLACED #1 ADC AS REQ. IAW A300-600 AMM CH 34-11-04 AND PERFORM AFS   LAND TEST IAW  A300-600 AMM CH 22-40-00 GRND OPS CKS GOOD A/C RETURN TO SERVICE
